A UNIQUE COMBINATION OF MASK IN BINARY FOUR-POINT SUBDIVISION SCHEME

Main Article Content

Uzma Mukhtar Kashif Rehan

Abstract

A unique binary four-point approximating subdivision scheme has been developed in which one part of binary formula have stationary mask and other part have the non-stationary mask. The resulting curves have the smoothness of C3 continuous for the wider range of shape control parameter. The role of the parameter has been depicted using the square form of discrete control points.

Article Details

How to Cite
MUKHTAR, Uzma; REHAN, Kashif. A UNIQUE COMBINATION OF MASK IN BINARY FOUR-POINT SUBDIVISION SCHEME. Journal of Mountain Area Research, [S.l.], v. 8, p. 82-89, july 2023. ISSN 2518-850X. Available at: <https://journal.kiu.edu.pk/index.php/JMAR/article/view/168>. Date accessed: 17 apr. 2024. doi: https://doi.org/10.53874/jmar.v8i0.168.
Section
Mathematical Sciences